# SDR DALA1013420999

- Difficulty date: May 25, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- Engine: Pwa JT8D
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELVATOR CONTROL TAB LIGHTENING STRIKE REPAIR ACCOMPLISHED IAW SRM 55-04 PAR 3A.
